Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014, Article ID 274535, 5 pages
http://dx.doi.org/10.1155/2014/274535
Research Article

Subgeometric Ergodicity Analysis of Continuous-Time Markov Chains under Random-Time State-Dependent Lyapunov Drift Conditions

School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China

Received 21 April 2014; Accepted 15 July 2014; Published 31 August 2014

Academic Editor: Z. D. Bai

Copyright © 2014 Mokaedi V. Lekgari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mokaedi V. Lekgari, “Subgeometric Ergodicity Analysis of Continuous-Time Markov Chains under Random-Time State-Dependent Lyapunov Drift Conditions,” Journal of Probability and Statistics, vol. 2014, Article ID 274535, 5 pages, 2014. https://doi.org/10.1155/2014/274535.